Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 74, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Dec 28, 2015, 5:54 AM EST for Trumbull County, Ohio. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2015, 5:54 AM EST (10:54 UTC)
- Expired
- Dec 28, 2015, 8:18 PM EST
- In force
- 14 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 80 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mahoning River at Leavittsburg (LEAO1).
- Action stage
- 10 ft
- Minor stage
- 12.5 ft
- Moderate stage
- 14 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03094000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
005
WGUS41 KCLE 281054
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
554 AM EST MON DEC 28 2015
...The National Weather Service in Cleveland has issued a flood
warning for the following rivers in Ohio...
Mahoning River At Leavittsburg
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC155-281854-
/O.NEW.KCLE.FL.W.0074.151228T1054Z-151228T2100Z/
/LEAO1.1.ER.151228T1020Z.151228T1200Z.151228T1500Z.NO/
554 AM EST MON DEC 28 2015
The National Weather Service in Cleveland has issued a
* Flood warning for
the Mahoning River At Leavittsburg
* From early this morning until this afternoon
* At 5:15 AM Monday the stage was...10.0 feet
* Minor flooding is forecast
* Flood stage is 10.0 feet
* Forecast to rise above flood stage and crest near 10.50 feet later this morning.
* At 10.0 feet...Lowland flooding will occur near the town of
Leavittsburg.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
oudeman3 follow-up statements
010
WGUS81 KCLE 281619
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1118 AM EST MON DEC 28 2015
...The flood warning continues for the following rivers in Ohio...
Scioto River Near Larue
Scioto River Near Prospect
Mahoning River At Leavittsburg
Eagle Creek At Phalanx Station
Grand River At Painesville
Killbuck Creek Near Killbuck
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-290018-
/O.CON.KCLE.FL.W.0075.151228T2100Z-000000T0000Z/
/PNVO1.1.ER.151228T2100Z.151229T1200Z.000000T0000Z.NO/
1118 AM EST MON DEC 28 2015
The flood warning continues for
The Grand River At Painesville.
* from this afternoon through Wednesday.
* At 10:00 AM Monday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and rise
to near 8.3 feet BY Tuesday morning. Additional rises are possible
thereafter.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
OHC101-290018-
/O.EXT.KCLE.FL.W.0070.000000T0000Z-151230T0400Z/
/LARO1.1.ER.151228T0240Z.151228T1800Z.151229T2200Z.NO/
1118 AM EST MON DEC 28 2015
The flood warning continues for
The Scioto River Near Larue.
* At 11:00 AM Monday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will begin to fall this afternoon and drop
below flood stage by late Tuesday.
* At 12.0 feet...Flooding occurs in lowland areas in and around the
Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the
river.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-290018-
/O.EXT.KCLE.FL.W.0073.151229T0730Z-000000T0000Z/
/PRGO1.1.ER.151229T0730Z.151230T0000Z.000000T0000Z.NO/
1118 AM EST MON DEC 28 2015
The flood warning continues for
The Scioto River Near Prospect.
* from late tonight through Thursday.
* At 10:00 AM Monday the stage was 8.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late tonight and rise to near
10.3 feet BY Tuesday evening. Additional rises are possible
thereafter.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of
Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-290018-
/O.CON.KCLE.FL.W.0071.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.151228T1300Z.000000T0000Z.NO/
1118 AM EST MON DEC 28 2015
The flood warning continues for
The Killbuck Creek Near Killbuck.
* At 11:00 AM Monday the stage was 15.2 feet.
* Flood stage is 15.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 15.3 feet by Tuesday
morning. Additional rises are possible thereafter.
* At 16.0 feet...Low lying areas west of Water Street in the Village
of Killbuck are flooded. Flooded roads include County Road 621,
State Route 60 north, as well as local low lying roads. Holmes
county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including
County Road 1, Township Road 91, and County Road 621 are flooded.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-290018-
/O.EXT.KCLE.FL.W.0074.000000T0000Z-151229T0705Z/
/LEAO1.1.ER.000000T0000Z.151228T1515Z.151229T0105Z.NO/
1118 AM EST MON DEC 28 2015
The flood warning continues for
The Mahoning River At Leavittsburg.
* At 10:15 AM Monday the stage was 10.7 feet.
* Flood stage is 10.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by this
evening.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
* At 10.0 feet...Lowland flooding will occur near the town of
Leavittsburg.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-290018-
/O.EXT.KCLE.FL.W.0069.000000T0000Z-151231T0230Z/
/PHAO1.1.ER.151227T1613Z.151228T0930Z.151230T2030Z.UU/
1118 AM EST MON DEC 28 2015
The flood warning continues for
The Eagle Creek At Phalanx Station.
* At 11:00 AM Monday the stage was 12.0 feet.
* Flood stage is 9.5 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by Wednesday
afternoon.
* At 11.0 feet...Barclay Messerly Road and McConnell East Roads will
be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Other portions of Eagle Creek Road will be
threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
mitchell081
WGUS81 KCLE 282038
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
338 PM EST MON DEC 28 2015
...The flood warning continues for the following rivers in Ohio...
Grand River At Painesville
Scioto River Near Prospect
Mahoning River At Leavittsburg
Eagle Creek At Phalanx Station
Scioto River Near Larue
Killbuck Creek Near Killbuck
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-290438-
/O.EXT.KCLE.FL.W.0075.151228T2153Z-000000T0000Z/
/PNVO1.1.ER.151228T2153Z.151229T1200Z.000000T0000Z.NO/
338 PM EST MON DEC 28 2015
The flood warning continues for
The Grand River At Painesville.
* through Wednesday.
* At 3:00 PM Monday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and rise
to near 8.3 feet BY Tuesday morning. Additional rises are possible
thereafter.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
OHC101-290438-
/O.CON.KCLE.FL.W.0070.000000T0000Z-151230T0400Z/
/LARO1.1.ER.151228T0240Z.151228T1445Z.151229T2200Z.NO/
338 PM EST MON DEC 28 2015
The flood warning continues for
The Scioto River Near Larue.
* At 3:00 PM Monday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by late
Tuesday.
* At 12.0 feet...Flooding occurs in lowland areas in and around the
Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the
river.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-290438-
/O.EXT.KCLE.FL.W.0073.151229T0542Z-000000T0000Z/
/PRGO1.1.ER.151229T0542Z.151230T0600Z.000000T0000Z.NO/
338 PM EST MON DEC 28 2015
The flood warning continues for
The Scioto River Near Prospect.
* from late tonight through Thursday.
* At 3:00 PM Monday the stage was 8.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late tonight and rise to near
10.5 feet BY early Wednesday morning. Additional rises are possible
thereafter.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of
Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-290437-
/O.CON.KCLE.FL.W.0071.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.151228T1300Z.000000T0000Z.NO/
338 PM EST MON DEC 28 2015
The flood warning continues for
The Killbuck Creek Near Killbuck.
* At 3:00 PM Monday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 15.3 feet by Tuesday
morning. Additional rises are possible thereafter.
* At 16.0 feet...Low lying areas west of Water Street in the Village
of Killbuck are flooded. Flooded roads include County Road 621,
State Route 60 north, as well as local low lying roads. Holmes
county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including
County Road 1, Township Road 91, and County Road 621 are flooded.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-290407-
/O.EXT.KCLE.FL.W.0074.000000T0000Z-151229T0407Z/
/LEAO1.1.ER.000000T0000Z.151228T1515Z.151228T2207Z.NO/
338 PM EST MON DEC 28 2015
The flood warning continues for
The Mahoning River At Leavittsburg.
* At 3:15 PM Monday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...the river will fall to below flood stage by late this
afternoon.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
* At 10.0 feet...Lowland flooding will occur near the town of
Leavittsburg.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-290437-
/O.EXT.KCLE.FL.W.0069.000000T0000Z-151230T1933Z/
/PHAO1.1.ER.151227T1613Z.151228T0930Z.151230T1333Z.UU/
338 PM EST MON DEC 28 2015
The flood warning continues for
The Eagle Creek At Phalanx Station.
* At 3:00 PM Monday the stage was 11.5 feet.
* Flood stage is 9.5 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by Wednesday
morning.
* At 11.0 feet...Barclay Messerly Road and McConnell East Roads will
be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Other portions of Eagle Creek Road will be
threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Mitchell056
WGUS81 KCLE 290118
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
818 PM EST MON DEC 28 2015
...The flood warning is cancelled for the following rivers in Ohio...
Mahoning River At Leavittsburg
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC155-290148-
/O.CAN.KCLE.FL.W.0074.000000T0000Z-151229T0407Z/
/LEAO1.1.ER.000000T0000Z.151228T1515Z.151228T2130Z.NO/
818 PM EST MON DEC 28 2015
The flood warning is cancelled for
The Mahoning River At Leavittsburg.
* At 7:15 PM Monday the stage was 9.4 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 4:30 PM Monday.
* Forecast...the river will fall to 6.7 feet by Wednesday morning.
* At 10.0 feet...Lowland flooding will occur near the town of
Leavittsburg.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
SefcovicWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Dec 28, 4:58 AM EST, 56 minutes earlier.
Area forecast discussion, Dec 28, 4:58 AM EST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
458 AM EST MON DEC 28 2015
.SYNOPSIS...
A WARM FRONT WILL BE LIFTING NORTH LATE TODAY AS LOW PRESSURE TRACKS
NORTH-NORTHEAST FROM ARKANSAS TO CENTRAL ILLINOIS. THIS LOW WILL
TRACK ACROSS SOUTHERN MICHIGAN AND INTO ONTARIO CANADA
TONIGHT...TAKING BOTH THE WARM AND COLD FRONTS ACROSS NORTHERN OHIO
AND NW PA. HIGH PRESSURE WILL BRIEFLY RESIDE ACROSS THE OHIO VALLEY
TUESDAY NIGHT. A FEW WEAK DISTURBANCES WILL BE MOVING ACROSS THE
GREAT LAKES FOR THE SECOND HALF OF THE WEEK WITH AN EXPANSIVE AREA
OF HIGH PRESSURE ACROSS THE MIDWEST AND THE LOWER OHIO VALLEY.
&&
.NEAR TERM /THROUGH TONIGHT/...
COMPLEX SYSTEM HEADED OUR WAY. THE DAY STARTS WITH HIGH PRESSURE SITTING
TO OUR NNW AND A COOL NNE FLOW ACROSS NRN OH/NW PA TO START.
PRECIPITATION CONCERNS HIGHEST AT OUR NW AND NE CORNERS...TOLEDO
AND NW PA.
FIRST ACROSS TOLEDO/NW OH FOR THE FIRST PART OF TODAY...HAVE PUT
UP A WINTER WEATHER ADVISORY FOR TODAY INTO EARLY EVENING. SURFACE
TEMPERATURES WILL BE HOVERING BETWEEN 30 AND 33 DEGREES
TODAY...NOT RISING UNTIL TONIGHT WHEN THE WARM FRONT LIFTS NORTH
AND STRONG SOUTHERLY WINDS BRING WARMER AIR NORTHWARD. EXPECT A
DROP IN TEMPS AS PRECIP STARTS...THEN HOLDING STEADY. BORDERLINE
CONDITIONS BETWEEN SLEET AND FREEZING RAIN. FURTHER TO OUR NORTH
COLD AIR IS DEEPER WITH SLEET MORE LIKELY. TOLEDO IS BORDERLINE.
OHDOT PAVEMENT TEMPS ARE READING AROUND 35 DEGREES...SO IMPACTS
SHOULD BE LESS. BIG QUESTION WILL BE WHEN DO TEMPS REALLY PUSH
ABOVE FREEZING. COULD THE STRONG EASTERLY FLOW OFF OF A LAKE IN
THE 40S BE ENOUGH TO WARM SURFACE TEMPS EARLY OR WILL WE HAVE TO
WAIT FOR THE SOUTHERLY FLOW? ONCE TEMPS GO UP THEY WILL CONTINUE
TO WARM INTO THE LOWER 40S FOR TONIGHT.
ACROSS NW PA...HAVE STARTED THE FREEZING RAIN ADVISORY
SOONER...STARTING IT AT NOON. LATEST HRRR WHICH HAS A GOOD HANDLE
ON CURRENT PICTURE HAS PRECIP MOVING IN FASTER THAN PREVIOUS
FORECAST. ANY PRECIP BEFORE NOON WOULD BE LIGHT. SIMILAR CONCERNS
WITH TEMPERATURES AND WHEN EXACTLY THEY WILL WARM ABOVE FREEZING.
HAVE MADE THAT TRANSITION EARLIER IN THE EVENING...ONLY HANGING ON
TO THE WINTRY PRECIPITATION ACROSS THE FAR EAST. IT IS POSSIBLE
THAT THE FZ RAIN ADV MAY BE ABLE TO END EARLY.
OTHERS MAY SEE SOME SPOTTY/PATCHES OF FREEZING RAIN FIRST THING
THIS MORNING WITH LITTLE OR NO IMPACT. TEMPS MAY BE HARD PRESSED
TO GET MUCH BELOW 32.
RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM A HALF INCH TO ONE
INCH. LOCALLY HEAVIER AMOUNTS ARE POSSIBLE ESPECIALLY IF WE GET
THUNDER UP INTO THE AREA. HAVE NOT INCLUDED THE THUNDER YET IN
THE FORECAST. HAVE HIGHLIGHTED THE RAINFALL AND POSSIBLE MINOR
FLOODING IN THE HAZARDOUS WEATHER OUTLOOK. AREA CREEKS AND STREAMS
WILL CONTINUE TO RUN HIGH...WITH SOME OF OUR RIVER FORECAST POINTS
REACHING INTO MINOR FLOOD. IF RAINFALL FORECAST NEEDS TO BE
INCREASED THEN A FLOOD WATCH WILL BE NEEDED. RAIN WILL LESSEN
DURING THE OVERNIGHT HOURS...BUT LINGER WITH MOIST CYCLONIC FLOW.
WILL HAVE A OUTRIGHT STIFF EASTERLY WIND PICK UP FOR THIS
AFTERNOON...COMING AROUND TO THE SE AND SOUTH BY TONIGHT. FOR NOW
HAVE A WIND ADVISORY FOR ERIE COUNTY PA WITH THE ENHANCED
DOWNSLOPE. OTHERS...FOR NOW...WILL HAVE GUSTS OF 35 TO 45 MPH.
TEMPS WILL RISE TONIGHT INTO THE LOWER AND MID 40S. WE MAY EVEN
SEE A 50 OR TWO.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
THE PERSISTENT SOUTHEAST RIDGE WILL BEGIN TO BREAK DOWN THROUGH
THE COURSE OF THE WEEK. NOT A LOT OF COLD AIR BEHIND MONDAY'S
SYSTEM....BUT LOW LEVEL MOISTURE WILL LINGER AND THEREFORE THE
CLOUDS TOO. ANY REMAINING LIGHT RAIN WILL TAPER OFF DURING THE DAY
TUESDAY. A WEAK DISTURBANCE WEDNESDAY WILL GIVE US ANOTHER CHANCE
FOR LIGHT RAIN...WITH SNOW SHOWERS POSSIBLE LATE WEDNESDAY NIGHT
AS THE COLDER AIR FILTERS INTO THE REGION. MID 40S TUESDAY AND
LOWER 40S FOR HIGHS WEDNESDAY. WIDESPREAD TEMPS BELOW FREEZING
WEDNESDAY NIGHT.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
NOT MANY CHANGES AGAIN TODAY AS A MORE WINTRY PATTERN GETS
ESTABLISHED. IT LOOKS LIKE WE WILL SEE SEVERAL DAYS WITH LAKE
EFFECT SNOW POTENTIAL. THE 00Z ECMWF IS A LITTLE QUICKER BRINGING
IN THE COLDER AIR ALOFT ON THURSDAY. THE LAKE EFFECT WILL GET GOING
LATE IN THE DAY AND WILL STICK WITH LIKELY POPS THURSDAY NIGHT.
GIVEN A 260 TO 270 DEGREE FLOW THE SNOW WILL NOT SPREAD VERY FAR
INLAND ACROSS NE OHIO. SOME ACTIVITY IS EXPECTED ON FRIDAY AS WELL.
SATURDAY WILL SEE SOME WEAK WARM AIR ADVECTION WHICH MAY CAUSE THE
PRECIP ACTIVITY TO DIMINISH SOME. A REINFORCING SHOT OF COLD AIR
WILL ARRIVE SATURDAY NIGHT INTO SUNDAY BEHIND ANOTHER TROUGH. WILL
SEE PRECIP CHANCES RAMP UP AGAIN AT THAT TIME. AREAS AWAY FROM THE
SNOWBELT WILL SEE LITTLE MORE THAN A FEW FLURRIES DURING THE PERIOD.
THERE SHOULD BE A FAIR AMOUNT OF CLOUDINESS. TEMPS WILL BE NEAR
NORMAL WITH HIGHS MAINLY IN THE LOW TO MID 30S.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
METEOROLOGICAL MESS SHAPING UP OVER THE NEXT 24 TO 36 HOURS.
PRECIPITATION WILL LIFT BACK NORTH WITH THE WARM FRONT DURING THE
DAY TOMORROW. SOME LOW LEVEL COLD AIR ADVECTION WILL TAKE PLACE
OVERNIGHT INTO TOMORROW AND THIS WILL SLIDE UNDER WARM AIR
ADVECTION ALOFT AHEAD OF THE WARM FRONT. THE MESS COMES IN BECAUSE
IT ALL DEPENDS ON TIMING OF THE PRECIPITATION COMPARED TO THE
TIMING OF THE RETREAT OF THE COLDER AIR AT THE SURFACE. EXPECTING
PRECIPITATION TO BEGIN IN THE FORM OF POSSIBLE SNOW AT TOLEDO AND
THEN A MIX OF FREEZING RAIN/SLEET DURING THE AFTERNOON HOURS.
ELSEWHERE...A MIX OF RAIN/SNOW TO ALL RAIN WILL OCCUR DUE TO LATER
TIMING OF THE PRECIPITATION. HELD ERIE AT ALL RAIN AS DOWN SLOPING
FROM THE HIGHER TERRAIN TO THE EAST WILL WARM SURFACE TEMPERATURES
ABOVE FREEZING. IFR/LIFR DEVELOPING THROUGH THE FORECAST PERIOD AS
WELL IN VISIBILITIES AND CEILINGS.
OUTLOOK...WIDESPREAD NON VFR INTO TUESDAY. NON VFR CONDITIONS
LIKELY AGAIN WEDNESDAY EVENING INTO THURSDAY.
&&
.MARINE...
WILL GO AHEAD AND UPGRADE THE GALE WATCH TO A WARNING FOR
THE WEST HALF OF THE LAKE. DO NOT THINK WE WILL GET SUSTAINED GALES
SO THIS WILL BE A MARGINAL EVENT AND WILL HAVE TO RELY ON THE
FREQUENT GUST CRITERIA. IT APPEARS WATER LEVELS IN THE WEST BASIN
WILL STAY ABOUT A FOOT BELOW LAKESHORE FLOOD WARNING LEVELS.
FORTUNATELY THE NE TO E FETCH WON'T BE PROLONGED WITH SE FLOW
DEVELOPING THIS EVENING. HAVE GONE AHEAD AND EXTENDED THE SMALL
CRAFT IN THE EAST THROUGH TOMORROW. EXPECT THE FLOW TO EVENTUALLY
BECOME SW ON TUESDAY BEHIND THE COLD FRONT. SW TO W FLOW WILL THEN
CONTINUE THROUGH THE END OF THE WEEK. WILL LIKELY NEED SMALL CRAFT
HEADLINES MUCH OF THE WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY FROM 9 AM THIS MORNING TO 7 PM EST
THIS EVENING FOR OHZ003-006.
PA...WIND ADVISORY FROM 10 PM THIS EVENING TO 7 AM EST TUESDAY FOR
PAZ001-002.
FREEZING RAIN ADVISORY FROM NOON TODAY TO MIDNIGHT EST TONIGHT
FOR PAZ002-003.
MARINE...GALE WARNING FROM 1 PM THIS AFTERNOON TO 10 PM EST THIS
EVENING FOR LEZ142>146-162>166.
SMALL CRAFT ADVISORY UNTIL 10 PM EST TUESDAY FOR LEZ147>149.
&&
SYNOPSIS...OUDEMAN
NEAR TERM...OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...KUBINA
AVIATION...LOMBARDY
MARINE...KUBINAHazardous weather outlook, Dec 28, 4:02 AM EST, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 402 AM EST MON DEC 28 2015 OHZ007>014-017>023-027>033-036>038-047-089-291100- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE- 402 AM EST MON DEC 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. A HALF INCH TO AN INCH OF RAIN IS LIKELY BETWEEN TODAY AND TONIGHT. THIS WILL CONTINUE TO KEEP AREA CREEKS AND STREAMS RUNNING HIGH. THIS NEW RAIN COMBINED WITH THE RAIN THAT HAS RECENTLY FALLEN AND SATURATED GROUNDS MAY RESULT IN SOME MINOR FLOODING. WINDS THIS AFTERNOON AND TONIGHT WILL GUST TO 35 TO 45 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006-291100- LUCAS-WOOD- 402 AM EST MON DEC 28 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. AFTER TEMPERATURES WARM AND PRECIPITATION TRANSITIONS TO ALL RAIN...RAINFALL AMOUNTS OF A HALF INCH TO AN ONE INCH ARE LIKELY LATER TODAY AND TONIGHT. THIS WILL CONTINUE TO KEEP AREA CREEKS AND STREAMS RUNNING HIGH. THIS NEW RAIN COMBINED WITH THE RAIN THAT HAS RECENTLY FALLEN AND SATURATED GROUNDS MAY RESULT IN SOME MINOR FLOODING. WINDS THIS AFTERNOON AND TONIGHT WILL GUST TO 35 TO 45 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ003-291100- CRAWFORD PA- 402 AM EST MON DEC 28 2015 ...FREEZING RAIN ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. AFTER TEMPERATURES WARM AND PRECIPITATION TRANSITIONS TO ALL RAIN...RAINFALL AMOUNTS OF A HALF INCH TO AN ONE INCH ARE LIKELY LATER TODAY AND TONIGHT. THIS WILL CONTINUE TO KEEP AREA CREEKS AND STREAMS RUNNING HIGH. THIS NEW RAIN COMBINED WITH THE RAIN THAT HAS RECENTLY FALLEN AND SATURATED GROUNDS MAY RESULT IN SOME MINOR FLOODING. WINDS THIS AFTERNOON AND TONIGHT WILL GUST TO 35 TO 45 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ001-291100- NORTHERN ERIE- 402 AM EST MON DEC 28 2015 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. RAINFALL AMOUNTS OF A HALF INCH TO AN ONE INCH ARE LIKELY LATER TODAY AND TONIGHT. THIS WILL CONTINUE TO KEEP AREA CREEKS AND STREAMS RUNNING HIGH. THIS NEW RAIN COMBINED WITH THE RAIN THAT HAS RECENTLY FALLEN AND SATURATED GROUNDS MAY RESULT IN SOME MINOR FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ002-291100- SOUTHERN ERIE- 402 AM EST MON DEC 28 2015 ...FREEZING RAIN ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT... ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. WIND ADVISORY. RAINFALL AMOUNTS OF A HALF INCH TO AN ONE INCH ARE LIKELY LATER TODAY AND TONIGHT. THIS WILL CONTINUE TO KEEP AREA CREEKS AND STREAMS RUNNING HIGH. THIS NEW RAIN COMBINED WITH THE RAIN THAT HAS RECENTLY FALLEN AND SATURATED GROUNDS MAY RESULT IN SOME MINOR FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>146-162>166-291100- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 402 AM EST MON DEC 28 2015 ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-147>149-167>169-291100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA- ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 402 AM EST MON DEC 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 8:11 PM EST | River Flood Warning | CLE | Marion | 69 hr |
| Dec 27, 9:20 PM EST | River Flood Warning | CLE | Hancock | 7 hr |
| Dec 27, 9:23 PM EST | River Flood Warning | CLE | Holmes, Wayne | 4 days |
| Dec 28, 3:29 AM EST | Winter Weather Advisory | CLE | Lucas, Wood | 12 hr |
| Dec 28, 3:52 AM EST | Gale Warning | CLE | 18 hr | |
| Dec 28, 4:28 AM EST | River Flood Warning | CLE | Marion | 5 days |
| Dec 28, 10:21 AM EST | River Flood Warning | CLE | Lake | 24 hr |
| Dec 28, 1:06 PM EST | Lakeshore Flood Warning | CLE | Erie, Lucas, Ottawa | 15 hr |
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.